Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: First day of Lexapro

Posted by PSIBasic on September 26, 2002, at 11:21:10

In reply to Re: First day of Lexapro PSIBasic, posted by Anyuser on September 26, 2002, at 10:55:10

Thanks much for the advice.

Dr. has me starting off on 10mg. I am taking a couple days off from work, which is good because of the shakes and I am so tired. Most of the other posts say that the s/e's should diminish in a few days which will be even better since I go back to work on Monday.

I would assume that the dizziness is a part of it too.

Thanks again.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[121115]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PSIBasic thread:121104
URL: http://www.dr-bob.org/babble/20020922/msgs/121115.html